# SDR AALA201809139010

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 5,477 hours, 2,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100400
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL 151GF IN THE AFT CARGO BAY DELAMINATED.  THE AIRCRAFT WAS GROUNDED. REPLACED THE FLOOR PANEL IAW AMM 53-42-14.
